# SDR SIMA20251214002

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 42,840 hours, 32,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Failed
- Location: Flap Sys
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL OCCURRED UPON RETRACTING FLAPS FROM POSITION 1 TO POSITION 0. EMERGENCY DECLARED. PERFORMED FLAP SYSTEM OPS TEST IAW AMM 27-50-00-710-801. REINSTALLED LT INBD FLAP OTBD AERODYNAMIC SEAL IAW 57-51-02 OPS CHECK GOOD.
